Asymptotic representation of the spectral matrix of a fourth-order differential operator
Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1223-1225 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1965_162_6_a2,
     author = {M. {\CYRA}. Barnovska},
     title = {Asymptotic representation of the spectral matrix of a fourth-order differential operator},
     journal = {Doklady Akademii Nauk},
     pages = {1223--1225},
     year = {1965},
     volume = {162},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a2/}
}
TY  - JOUR
AU  - M. А. Barnovska
TI  - Asymptotic representation of the spectral matrix of a fourth-order differential operator
JO  - Doklady Akademii Nauk
PY  - 1965
SP  - 1223
EP  - 1225
VL  - 162
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a2/
LA  - ru
ID  - DAN_1965_162_6_a2
ER  - 
%0 Journal Article
%A M. А. Barnovska
%T Asymptotic representation of the spectral matrix of a fourth-order differential operator
%J Doklady Akademii Nauk
%D 1965
%P 1223-1225
%V 162
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a2/
%G ru
%F DAN_1965_162_6_a2
M. А. Barnovska. Asymptotic representation of the spectral matrix of a fourth-order differential operator. Doklady Akademii Nauk, Tome 162 (1965) no. 6, pp. 1223-1225. http://geodesic.mathdoc.fr/item/DAN_1965_162_6_a2/